MathSciNet Relay Station
MathSciNet bibliographic data
MR1349319 (96e:11073) 11G05 (11F33 11F80 11G40 11R34 11R39)
Darmon, G. The Shimura-Taniyama conjecture (after Wiles). (Russian) Uspekhi Mat. Nauk 50 (1995), no. 3(303), 33--82; translation in Russian Math. Surveys 50 (1995), no. 3, 503–548
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement